Jump to content

I cant seem to introduce myself


[fr...]

Recommended Posts

Hi i am here for help and support. for two years i have been on Amb and V but then switched to 1mg At to help more. Long story short i recently ended in on a six night hospital stay due to a chronic illness and my meds weren't taken. This has lead me to acute withdrawl and now my GP has started me on 3 times a day of 2mg V and 10mg of V at night and 12.gmg of Amb.

 

The last week has been hell in acute withdrawl, constant sever nausea, hot sweats, shaking and head pressure. my GP wants me to take away on of the daily 2mg V on day 6 but I am so scared its too soon. i want off these horrible things as no one ever explained the side affects or what could happen if stopped abruptly. Any help would be great. My gp thinks I should be able to taper off V with no sider affects but I dont think that is accurate?

Link to comment
Share on other sites

Hello freedomfighter80 :hug: Welcome to Benzobuddies

 

We are glad you joined our community.  You will get plenty of support here.  Browse the boards, and post questions, we have some very valuable information on the forum.

 

It’s generally recommended to reduce your daily dose by somewhere between 5% and 10% every 10 - 14 days.  Many of us need to taper slower than this, listen to your body, whatever feels comfortable.

 

I would  suggest you check out The Ashton Manual, It is a great resource for understanding the effect benzodiazepines have on our body.

 

I'll leave you a few links:

 

The Ashton Manual

Withdrawal Support

Planning Your Withdrawal (TaperPlans)

 

If you would like to add a signature (history of meds/doses etc) to help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

Link to comment
Share on other sites

Hi Freedom, good to have you here. To avoid the awful withdrawal symptoms it is quite important to taper slowly. It took me a year to get off 4mg Lorazepam and I couldn’t have done it any quicker. It has been well worth it and it will be for you too. Doctors aren’t always clued up on benzo withdrawal and suggest reductions that are far too fast for comfort. Please know that you can get off these drugs but it takes time for your body to recover as you go.

Most of us here didn’t know what would happen if we stopped, we do now!!

I hope your doctor can work with you on a slow taper. I’ll be watching out for your post.

Hardy.

Link to comment
Share on other sites

×
×
  • Create New...